# SDR SWIA200718427

- Difficulty date: March 23, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 19,373 hours, 26,957 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Scratched
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX WINDOW 11BC HAS TWO HEAVY SCRATCHES ON THE OUTER PANE, DISCOVERED AT C-CHECK.  REPLACED PAX WINDOW AT 11BC IAW AMM 56-20-00.
